Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 9, 2015, 9:39 AM CDT for 4 counties in Texas. It took effect at Mar 9, 2015, 11:30 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2015, 9:39 AM CDT (14:39 UTC)
- In effect from
- Mar 9, 2015, 11:30 PM CDT
- Expired
- Mar 13, 2015, 9:30 AM CDT
- In force
- 3 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mud Creek near Jacksonville (JKST2). The gauge peaked at 10.05 ft at Mar 11, 2015, 5:00 PM CDT.
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08034500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
010 WGUS44 KSHV 091439 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 939 AM CDT MON MAR 9 2015 TXC073-347-401-423-101439- /O.NEW.KSHV.FL.W.0039.150310T0430Z-150312T1930Z/ /JKST2.1.ER.150310T0430Z.150311T0000Z.150312T0130Z.NO/ 939 AM CDT MON MAR 9 2015 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Mud Creek Near Jacksonville Texas. * from this evening to Thursday afternoon...or until the warning is cancelled. * AT 900 AM Monday the stage was 8.3 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage by this Monday evening and continue to rise to near 10.0 feet by Tuesday evening. The creek will fall below flood stage by Wednesday evening. * Impact...Minor lowland flooding. && LAT...LON 3217 9520 3217 9514 3190 9505 3181 9497 3196 9519 $$
5 follow-up statements
903 WGUS84 KSHV 101511 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1011 AM CDT TUE MAR 10 2015 TXC347-401-111511- /O.CON.KSHV.FL.W.0038.000000T0000Z-150313T1200Z/ /CUST2.1.ER.000000T0000Z.150310T1220Z.150312T0000Z.NO/ 1011 AM CDT TUE MAR 10 2015 The flood warning continues for the East Fork Angelina River Near Cushing Texas. * until Friday morning...or until the warning is cancelled. * At 720 AM Tuesday the stage was 11.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 10 feet. * Forecast...The bayou will continue to fall to below flood stage by Wednesday evening. Also the East Fork is cresting as of this Tuesday morning near 11 feet. * Impact...at 11.0 feet...Expect lowland flooding to gradually decrease and end. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-111510- /O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T1424Z/ /JKST2.1.ER.150310T0015Z.150311T0600Z.150312T2024Z.NO/ 1011 AM CDT TUE MAR 10 2015 ...The flood warning extended until Friday morning...The flood warning continues for the Mud Creek Near Jacksonville Texas. * until Friday morning...or until the warning is cancelled. * At 1000 AM Tuesday the stage was 9.8 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue rising to near 11.4 feet by early Wednesday morning. The creek will fall below flood stage Thursday afternoon. * Impact...Minor lowland flooding. && LAT...LON 3217 9520 3217 9514 3190 9505 3181 9497 3196 9519 $$
066 WGUS84 KSHV 111508 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX 1008 AM CDT WED MAR 11 2015 TXC159-343-387-449-121508- /O.EXT.KSHV.FL.W.0027.000000T0000Z-150314T1630Z/ /TLCT2.1.ER.150305T0439Z.150307T0745Z.150313T2230Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Sulphur River Below Talco. * until Saturday morning...or until the warning is cancelled. * At 9:15 AM Wednesday THE stage WAS 24.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * FORECAST...The river will continue rising to near 24.5 feet by Wednesday afternoon. The river will fall below flood stage late Friday afternoon. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-121508- /O.CON.KSHV.FL.W.0024.000000T0000Z-000000T0000Z/ /NAPT2.1.ER.000000T0000Z.150314T1200Z.000000T0000Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:30 AM Wednesday THE stage WAS 28.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * FORECAST...The river will continue rising to near 28.5 feet by Saturday morning then begin falling. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC347-401-121508- /O.EXT.KSHV.FL.W.0038.000000T0000Z-150314T0600Z/ /CUST2.1.ER.000000T0000Z.150310T1220Z.150312T1800Z.NO/ 1008 AM CDT WED MAR 11 2015 ...The flood warning extended until late Friday night...The flood warning continues for the East Fork Angelina River Near Cushing. * until late Friday night...or until the warning is cancelled. * At 6:30 AM Wednesday THE stage WAS 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to below flood stage by Thursday afternoon. * Impact...at 11.0 feet...Expect lowland flooding to gradually decrease and end. $$ TXC073-347-401-423-121508- /O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T0400Z/ /JKST2.1.ER.150310T0015Z.150310T1815Z.150312T1000Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Mud Creek Near Jacksonville. * until Thursday evening...or until the warning is cancelled. * At 9:00 AM Wednesday THE stage WAS 9.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river should crest midday Wednesday near 10 feet and will fall to below flood stage by early Thursday morning. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. $$ TXC067-315-121508- /O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/ /JEFT2.1.ER.150305T0815Z.150313T1800Z.000000T0000Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Black Cypress Bayou At Jefferson. * until further notice...or until the warning is cancelled. * At 9:00 AM Wednesday THE stage WAS 15.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * FORECAST...The river will continue rising to near 16.5 feet by Friday afternoon then begin falling. * Impact...at 18.0 feet...Expect moderate to severe lowland flooding with some secondary roadways near the bayou facing flooding. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC183-203-315-459-121507- /O.CON.KSHV.FL.W.0040.000000T0000Z-000000T0000Z/ /JFFT2.1.ER.150310T0041Z.150314T1200Z.000000T0000Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Little Cypress Bayou Near Jefferson. * until further notice...or until the warning is cancelled. * At 9:15 AM Wednesday THE stage WAS 14.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * FORECAST...The river will continue rising to near 15.0 feet by Saturday morning then begin falling. * Impact...at 16.0 feet...Lowland flooding will slowly decrease, however, the creek will remain above flood stage for several more days. && LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459 $$ TXC183-121507- /O.EXT.KSHV.FL.W.0050.000000T0000Z-150313T0408Z/ /KLGT2.1.ER.000000T0000Z.150311T1130Z.150311T1608Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the Rabbit Creek At Kilgore. * until Thursday evening...or until the warning is cancelled. * At 6:30 AM Wednesday THE stage WAS 10.5 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river has crested and will continue to fall to below flood stage by late Wednesday morning. * Impact...at 10.0 feet...Expect lowland flooding of timber resources in and near the creek. Some oil field operations may be affected. $$ TXC159-343-449-121507- /O.CON.KSHV.FL.W.0032.000000T0000Z-000000T0000Z/ /WOCT2.1.ER.150306T1400Z.150312T1800Z.000000T0000Z.NO/ 1008 AM CDT WED MAR 11 2015 The flood warning continues for the White Oak Creek Near Talco. * until further notice...or until the warning is cancelled. * At 9:15 AM Wednesday THE stage WAS 17.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * FORECAST...The river will continue rising to a crest near 18.0 feet by Thursday afternoon then begin falling. * Impact...at 18.0 feet...Expect minor lowland flooding problems to gradually diminish. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
527 WGUS84 KSHV 111840 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 140 PM CDT WED MAR 11 2015 TXC347-401-121840- /O.EXT.KSHV.FL.W.0038.000000T0000Z-150314T1800Z/ /CUST2.1.ER.000000T0000Z.150310T1220Z.150313T0600Z.NO/ 140 PM CDT WED MAR 11 2015 ...The flood warning extended until Saturday afternoon...The flood warning continues for the East Fork Angelina River Near Cushing Texas. * until Saturday afternoon...or until the warning is cancelled. * At 630 AM Wednesday the stage was 10.5 feet. * Minor flooding is occurring and no flooding is forecast. * Flood stage is 10 feet. Also the East Fork crested near 10.5 feet during Tuesday. * Forecast...Recede below flood stage during this Wednesday afternoon. * Impact...at 11.0 feet...Expect lowland flooding to gradually decrease and end. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-121634- /O.EXT.KSHV.FL.W.0039.000000T0000Z-150312T1634Z/ /JKST2.1.ER.150310T0015Z.150311T1800Z.150311T2234Z.NO/ 140 PM CDT WED MAR 11 2015 The flood warning continues for the Mud Creek Near Jacksonville Texas. * until Thursday morning...or until the warning is cancelled. * At 100 PM Wednesday the stage was 10.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Expect little change to very slight rises through Thursday morning. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ TXC183-121839- /O.EXT.KSHV.FL.W.0050.000000T0000Z-150313T0626Z/ /KLGT2.1.ER.000000T0000Z.150311T1130Z.150311T1826Z.NO/ 140 PM CDT WED MAR 11 2015 ...The flood warning extended until late Thursday night...The flood warning continues for the Rabbit Creek At Kilgore Texas. * until late Thursday night...or until the warning is cancelled. * At 630 AM Wednesday the stage was 10.5 feet. * Minor flooding is occurring and no flooding is forecast. * Flood stage is 10 feet. * Forecast...The creek will continue to fall to below flood stage by this Wednesay afternoon. Also Rabbit Creek crested near 11.5 feet during Tuesday. * Impact...at 10.0 feet...Expect lowland flooding of timber resources in and near the creek. Some oil field operations may be affected. && LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498 $$
336 WGUS84 KSHV 121511 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1011 AM CDT THU MAR 12 2015 TXC073-347-401-423-131511- /O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T2100Z/ /JKST2.1.ER.150310T0015Z.150311T2315Z.150313T0300Z.NO/ 1011 AM CDT THU MAR 12 2015 ...The flood warning extended until Friday afternoon...The flood warning continues for the Mud Creek Near Jacksonville Texas. * until Friday afternoon...or until the warning is cancelled. * At 1000 AM Thursday the stage was 9.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue to fall to below flood stage by this Thursday evening. Also Mud Creek crested at 10.0 feet during late Tuesday afternoon. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$
516 WGUS84 KSHV 131430 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 930 AM CDT FRI MAR 13 2015 TXC347-401-131500- /O.CAN.KSHV.FL.W.0038.000000T0000Z-150315T1800Z/ /CUST2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 930 AM CDT FRI MAR 13 2015 The flood warning is cancelled for the East Fork Angelina River Near Cushing Texas. * At 700 AM Friday the stage was 9.0 feet. * Fell below flood stage early Thursday morning. * Flood stage is 10 feet. * Forecast...The East Fork will remain near steady through Saturday near 9 feet. $$ TXC073-347-401-423-131500- /O.CAN.KSHV.FL.W.0039.000000T0000Z-150313T2100Z/ /JKST2.1.ER.150310T0015Z.150311T2315Z.150313T0445Z.NO/ 930 AM CDT FRI MAR 13 2015 The flood warning is cancelled for the Mud Creek Near Jacksonville Texas. * At 900 AM Friday the stage was 8.7 feet. * Fell below flood stage at 1145 PM Thursday. * Flood stage is 9 feet. * Forecast...The creek will continue to fall to 8.3 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 9:18 AM CDT, 21 minutes earlier.
Area forecast discussion, Mar 9, 9:18 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CDT MON MAR 9 2015
.DISCUSSION...
UPDATED TO LOWER AFTN HIGHS SLIGHTLY...AND TO CLEAN UP SOME
ERRONEOUS WORDING FOR TUE NIGHT FCST. WARM FRONT MAY APPROACH
SOUTHERN CWA BY LATE AFTN...WITH HIGHS IN MID/UPPER 50S. FURTHER NORTH...
TEMPS WILL ONLY CREEP UP A FEW DEGREES FROM CURRENT READINGS AT
BEST...WITH WIDESPREAD RAIN AREAWIDE. SOME EMBEDDED CONVECTION
POSSIBLE NEAR WARM FRONT...AS TRENDS SEEM TO CURRENTLY INDICATE IN
SE TX./VII/.
&&
.PREV DISCUSSION... /ISSUED 643 AM CDT MON MAR 9 2015/
AVIATION...
WIDESPREAD RAIN/FOG WILL OCCUR THROUGHOUT MUCH OF THE 12Z TAF PERIOD...
RESULTING IN IFR WEATHER THROUGH 12Z TUESDAY. ISOLATED EMBEDDED TSTMS
ARE POSSIBLE THIS AFTERNOON...CREATING POCKETS OF TURBULENCE.
ICING SHOULD NOT BE PROBLEM FOR THE LOWER ALTITUDES WITH FREEZING
LEVELS ACROSS THE AREA FAIRLY CONSISTENT...AVERAGING AROUND 11 KFT.
/14/
PREV DISCUSSION... /ISSUED 407 AM CDT MON MAR 9 2015/
DISCUSSION...
WIDESPREAD RAINFALL CONTINUES ACROSS THE REGION THIS MORNING...AS
AN UPPER TROF CONTINUES TO DIG SEWD ACROSS NRN MEXICO. THIS TROF
WILL TAKE A MORE EWD TURN TODAY...CONTINUING TO PUMP PACIFIC
MOISTURE INTO OUR REGION...AS AN EMBEDDED VORT EJECTS. LIFT WILL
INCREASE TODAY AS A RESULT...WHICH WILL TO A PICK UP OF INTENSITY
OF RAINFALL...PARTICULARLY ACROSS DEEP E TX. GIVEN THE PREVIOUS
PRECIP OF THE LAST WEEK OR SO...POTENTIAL FOR FLASH FLOODING IS
ELEVATED. THEREFORE...A FLASH FLOOD WATCH WILL TAKE EFFECT AT 7
AM...AND WILL CONTINUE THROUGH 1 AM TUESDAY. HEAVIEST RAINFALL
LOOKS TO TAKE SHAPE THIS AFTERNOON AND TONIGHT...AS A SFC LOW
DEVELOPS ALONG THE TX GULF COAST AND TRACKS NEWD INTO THE REGION.
HEAVY RAINFALL AXIS WILL SHIFT EWD INTO MS WITH THE SFC LOW
THROUGH TUESDAY AS THE UPPER FLOW BECOMES MORE STABLE.
TROF IS FCST TO LINGER OVER TX AND BECOME CUT OFF AS WE MOVE INTO
THE MIDDLE PART OF THE WORK WEEK. UPPER FLOW WILL BECOME NEARLY
DUE SOUTHERLY...AND GULF MOISTURE WILL WRAP BACK INTO OUR REGION
AND BRING LIKELY RAIN CHANCES BACK TO OUR THE ERN HALF OF THE CWA
EARLY THURSDAY. ANOTHER VORT PIVOTING AROUND THE SERN SIDE OF THE
LOW WILL FORCE THE RAINFALL NWD BY FRIDAY...WHICH WILL SEND THE
WIDESPREAD RAINFALL NWD. HOWEVER...BROAD-SCALE SRN JET WILL
CONTINUE TO HOLD THE TROF IN OVER THE SRN CONUS THROUGH THE
WEEKEND.
THE UPSIDE TO THIS VERY WET PATTERN IS THAT MAX TEMPS LOOK TO
CLIMB TO AND LINGER VERY NEAR OR EVEN ABOVE NORMAL FROM MIDWEEK
ONWARD. THE DOWNSIDE IS THAT SUNSHINE WILL BE VERY LIMITED DURING
THE NEXT SEVEN DAYS...IF WE SEE IT AT ALL. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 52 63 50 66 / 100 90 40 10 10
MLU 53 53 65 51 64 / 100 90 60 30 30
DEQ 50 45 62 45 69 / 100 100 30 10 10
TXK 49 46 61 48 67 / 100 100 30 10 10
ELD 51 51 60 47 64 / 100 90 50 20 20
TYR 54 47 61 49 68 / 100 90 20 10 10
GGG 54 50 62 48 68 / 100 100 30 10 10
LFK 57 54 63 51 67 / 100 90 30 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Mar 9, 4:38 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 438 AM CDT MON MAR 9 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-100945- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS- 438 AM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD RAINFALL WILL GRADUALLY INCREASE IN INTENSITY TODAY AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE APPROACHES. WHILE WIDESPREAD FLOODING IS NOT EXPECTED...ISOLATED MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... RAIN WILL CONTINUE THROUGH TUESDAY MORNING...WITH WIDESPREAD RAINFALL TOTALS FOR THE EVENT OF ONE TO THREE INCHES POSSIBLE BEFORE BEGINNING TO DIMINISH FROM WEST TO EAST. RAIN WILL MAKE A RESURGENCE INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THURSDAY... AS ANOTHER UPPER LEVEL DISTURBANCE MOVES OVER THE REGION THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. TXZ124>126-136>138-149>153-165>167-100945- WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 438 AM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD RAINFALL WILL GRADUALLY INCREASE IN INTENSITY TODAY AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE APPROACHES. SOILS ARE ALREADY SATURATED FROM PREVIOUS PRECIPITATION OVER THE LAST WEEK OR SO...AND THE INCREASE IN INTENSITY WILL LIKELY LEAD TO SOME FLASH FLOODING...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... RAIN WILL CONTINUE THROUGH EARLY TUESDAY MORNING...WITH WIDESPREAD RAINFALL TOTALS FOR THE EVENT OF TWO TO FOUR INCHES POSSIBLE BEFORE THE RAIN BEGINS TO DIMINISH FROM WEST TO EAST. ANY FLOODING THREAT WILL MOST LIKELY COME TO AN END BY TUESDAY MORNING... AND NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. 12
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:28 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 25 days |
| Mar 9, 9:28 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 34 days |
| Mar 9, 9:30 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 days |
| Mar 9, 9:32 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 4 days |
| Mar 9, 10:11 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 8 days |
| Mar 9, 10:16 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 15 days |
| Mar 9, 1:29 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 21 days |
| Mar 9, 1:29 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 68 hr |
| Mar 9, 1:35 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 14 days |
| Mar 9, 1:35 PM CDT | River Flood Warning | SHV | Gregg, Rusk | 16 days |
| Mar 9, 1:35 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 9 days |
| Mar 9, 5:40 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 4 hr |
| Mar 9, 6:04 PM CDT | Flash Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 4 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.